# SDR COZA20151112064

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,403 hours, 16,922 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 8225404001
- Part serial: 1259
- Condition: Inoperative
- Location: Adf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ADF FAILED TO OPERATE & WAS TROUBLE SHOT TO THE ANTENNA.  REPLACED THE ANTENNA & NR 2 ADF OPERATES CORRECTLY.
